# SDR CA130318011

- Difficulty date: March 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 75,468 hours
- Engine: Ge CF680C2A8
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSPECTION, FOUND AFT CARGO DOOR ACTUATOR FITTING AT FRAME 61A AND INNER SKIN CRACKED BETWEEN LONGERON 1 AND 1A.
